# SDR AALA20111201TUL09

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 35,196 hours, 16,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT STATION 199 BETWEEN LONGERONS 4 TO 5 LEFT.  ACCOMPLISHED REPAIR PER BOEING DRAWING SG09530001.
